Alert archive / Illinois / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 72, NWS Quad Cities, IA

June 16, 2014Hancock County, McDonough County, Illinois

NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 16, 2014, 4:06 PM CDT for Hancock County, McDonough County, Illinois. It was in force for 39 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2014, 4:06 PM CDT (21:06 UTC)
Expired
Jun 16, 2014, 4:45 PM CDT
In force
39 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Tornado
Possible
Hail
1.25 in
Wind
60.0 mph

Counties Hancock County, IL, McDonough County, IL

The radar

The Lincoln radar (KILX), 142 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 4:21 PM CDTFUNNEL CLOUD2 E West Point, ILMOVING NORTH.
Jun 16, 4:35 PM CDTHAIL 1.54 E Bentley, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 3:36 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 9.1 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2014-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 151 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2014-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
151 J/kg
Mixed-layer CIN
-111 J/kg
Mixed-layer LCL
1163 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
150 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

827 
WUUS53 KDVN 162106
SVRDVN
ILC067-109-162145-
/O.NEW.KDVN.SV.W.0072.140616T2106Z-140616T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
406 PM CDT MON JUN 16 2014

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN HANCOCK COUNTY IN WEST CENTRAL ILLINOIS...
  SOUTHWESTERN MCDONOUGH COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 445 PM CDT

* AT 403 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WEST
  POINT...AND MOVING EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  BOWEN...AUGUSTA...COLMAR...TENNESSEE...FANDON...COLCHESTER...
  DENVER...BENTLEY AND PLYMOUTH.

OTHER LOCATIONS AFFECTED INCLUDE HANCOCK COUNTY FAIRGROUNDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4019 9120 4032 9128 4052 9084 4028 9071
      4028 9090 4020 9091 4019 9099
TIME...MOT...LOC 2106Z 248DEG 14KT 4025 9112

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH

$$

12

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 1:03 PM CDT, 3 hours 3 minutes earlier.

Area forecast discussion, Jun 16, 1:03 PM CDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
103 PM CDT MON JUN 16 2014

.UPDATE...
ISSUED AT 641 AM CDT MON JUN 16 2014

FOG WAS BEING REPORTED EARLY THIS MORNING ALONG THE LENGTH OF THE IA/MO
BORDER AND INTO FAR SOUTHEAST IA INCLUDING KECK AND KABUL. HAVE
UPDATED THE FORECAST TO INCLUDE PATCHY EARLY MORNING FOG...WHICH
SHOULD QUICKLY DISSIPATE AFTER SUNRISE.

&&

.SYNOPSIS...
ISSUED AT 338 AM CDT MON JUN 16 2014

A RATHER QUIET NIGHT SO FAR OVER THE REGION COURTESY OF A BROAD LOW
LEVEL ANTICYCLONIC FLOW ON THE EDGE OF HIGH PRESSURE ANCHORED OVER
THE MID ATLANTIC AND SOUTHEAST U.S.  LOW PRESSURE THAT MOVED THROUGH
NW MN SUNDAY WAS IN SE ONTARIO...WITH A WEAK FRONT OR TROUGH ARCING
SE THROUGH THE WESTERN GREAT LAKES CURVING BACK SW ACROSS CENTRAL IL
AND KS. THERE...THIS BOUNDARY WAS A DIVISION BETWEEN DEW POINTS IN
THE UPPER 60S AND LOWER 70S TO THE SOUTH AND WIDESPREAD 50S TO LOWER
60S TO THE NORTH. ALOFT...A BROAD SW FLOW REACHED FROM THE DESERT SW
TO THE GREAT LAKES. THIS BOUNDARY HAS SO FAR BEEN RATHER INACTIVE
WITH A LACK OF MACS ACTIVITY WITH ONLY A FEW SCATTERED SEEN ON
AREA RADAR PERCOLATING IN E CENTRAL MO INTO SOUTHERN IL...WHILE
THE PLAINS APPEARS TO BE CAPPED. A VERY JUICY AIR MASS WAS POISED
AT 850 MB IN THE SOUTHERN PLAINS...WHERE THE SE U.S. HIGH WAS
CHANNELING A FLOW OF GULF MOISTURE AND DEW POINTS FROM 16 TO 18
FROM TX INTO S CENTRAL KS.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 338 AM CDT MON JUN 16 2014

CHALLENGING FORECAST WITH MAIN FOCUS ON POTENTIAL FOR THUNDERSTORMS
THAT COULD BE BOTH SEVERE AND ALSO HEAVY RAIN PRODUCERS. SHORTWAVE
IMPULSE MOVING OUT OF EASTERN CO THIS MORNING IS EXPECTED TO LIFT
INTO THE MO VALLEY BY AFTERNOON. AS THIS INTERACTS WITH A THE FEED
OF HIGH THETA AIR RETURNING BACK N-NE OUT OF THE SOUTHERN PLAINS
AND STEEP MID LEVEL LAPSE RATES...A COMPLEX OF THUNDERSTORM IS
LIKELY TO DEVELOP IN NW IA OR SW MN BY MID TO LATE AFTERNOON.
FURTHER SE...OVER THE LOCAL AREA...SOUTHERLY WINDS AND THE RETURNING
DEEP MOISTURE ON WHAT LOOKS TO BE A DIFFUSE WARM FRONT MAY ALSO BE
CAPABLE OF TRIGGERING CONVECTION...BUT THE AMOUNT OF CAPPING MAY BE
INHIBIT IVE. THERE IS OVERALL LOW CONFIDENCE IN ANY MODEL SOLUTION
TODAY INTO TONIGHT WITH EVEN HIGH RES SHORT TERM MODELS NOT OFFERING
MUCH GUIDANCE WITH THEIR RATHER POOR PERFORMANCE DEPICTING NEARLY
NON-EXISTENT CONVECTIVE TRENDS THIS MORNING...THAT LEAD TO MODEL
SUGGESTED OUTFLOW BOUNDARIES AND STORM GENESIS REGIONS LATER TODAY.

CONCEPTUALLY...WHAT IS SUGGESTED IS THAT THERE WILL BE AN MACS
DEVELOPING WELL TO THE NW THIS AFTERNOON...TRACKING E AND POSSIBLY
SE INTO NE IA AND PERHAPS NW IL LATE TONIGHT FOLLOWING CORFIDI
VECTORS AND THETA GRADIENTS. THIS EVOLUTION WOULD HAVE THE POTENTIAL
FOR DAMAGING WIND AND HEAVY RAINFALL...ESPECIALLY IF BACK BUILDING
PROPAGATION WERE TO OCCUR OVER THE AREA LATE TONIGHT CONSIDERING THE
HIGH PW VALUES. THERE IS ALSO THE POSSIBILITY THAT THE ENTIRE
COMPLEX MAY STAY NORTH...CLOSER TO THE NOSE OF THE 40 TO 50 KT LOW
LEVEL JET WELL INTO MN AND WI AND NOT IMPACT THE AREA UNDER A
SUFFICIENT CAPPING INVERSION OR ELEVATED MIXED LAYER. BASED ON
THIS LEVEL OF LOW CONFIDENCE OF LARGELY DIFFERING SOLUTIONS...WILL
KEEP LIKELY POPS LIMITED TO THE FAR NORTH...MAINLY FROM MIDNIGHT
AND BEYOND...TAPERING TO SLIGHT CHANCES SOUTH OF I-80 OVERNIGHT.
OUTSIDE THE POSSIBLE ORGANIZED COMPLEX...WILL CARRY VERY LOW POPS OVER
THE FORECAST AREA THIS AFTERNOON INTO EVENING.

OTHERWISE...SUMMER HEAT AND HUMIDITY RETURNS TODAY WITH HIGHS LIKELY
INTO THE MID AND UPPER 80S WITH DEW POINTS IN THE UPPER 60S TO NEAR
70 BY EVENING. SOUTH WINDS WILL BE BREEZY...BUT NOT AS STRONG AS
SUNDAY WITH THE MIXING SOMEWHAT OFFSETTING THE LOW LEVEL MOISTURE
RETURN. THE HIGHER DEW POINTS AND CONTINUED BRISK SOUTHERLY FLOW
WILL HOLD MINS TONIGHT IN THE UPPER 60S TO LOWER 70S.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 338 AM CDT MON JUN 16 2014

THE CONFIDENCE THAT THE AREA WILL BE IN OR CLOSE TO THE ORGANIZED
THUNDERSTORM TRACK THIS WEEK IS HIGH. CONFIDENCE IS LOW ON THE
OVERALL TIMING/PLACEMENT OF FEATURES AND RAINFALL AMOUNTS...WHICH
COULD BE SIGNIFICANT.

AREAS THAT DO NOT SEE RAIN TUESDAY OR WEDNESDAY WILL BE VERY WARM
AND HUMID WITH HEAT INDEX READINGS POTENTIALLY WELL INTO THE 90S.

INTERNALLY...THE VARIOUS MODELS AGREE THAT THERE WILL BE AN
ORGANIZED THUNDERSTORM COMPLEX NEAR THE AREA AT SUNRISE TUESDAY WITH
A LIKELY BOUNDARY FROM SAID COMPLEX BETWEEN HWY 20 AND I-80. THIS
BOUNDARY SHOULD HAVE ISOLATED TO SCATTERED STORMS ALONG IT TUESDAY
MORNING AND WILL PROVIDE THE FOCUS FOR NEW STORM DEVELOPMENT TUESDAY
AFTERNOON.

WHERE THIS BOUNDARY STALLS WILL DETERMINE MAX TEMPERATURES ON
TUESDAY. SOUTH OF THIS BOUNDARY TEMPERATURES PUSHING 90 ARE VERY
POSSIBLE. NORTH OF THE BOUNDARY TEMPERATURES WILL REMAIN COOL FOR
MUCH OF THE DAY BEFORE REBOUNDING LATE IN THE AFTERNOON.

TUESDAY NIGHT INTO WEDNESDAY MORNING ANOTHER ORGANIZED THUNDERSTORM
COMPLEX WILL PASS CLOSE TO OR THROUGH THE AREA. THE NORTHERN HALF OF
THE AREA LOOKS TO HAVE THE BEST CHANCE FOR STORMS. SOME OF THESE
STORMS MAY BE STRONG TUESDAY NIGHT. BOUNDARIES FROM THE TUESDAY
NIGHT STORM COMPLEX WILL THEN PROVIDE THE FOCUS FOR NEW STORM
DEVELOPMENT WEDNESDAY AFTERNOON.

LIKE TUESDAY...TEMPERATURES ON WEDNESDAY WILL BE HIGHLY DEPENDENT ON
WHERE BOUNDARIES FROM THE STORM COMPLEX STALL.

WEDNESDAY NIGHT YET ANOTHER ORGANIZED STORM COMPLEX WILL DEVELOP IN
THE MIDWEST. THIS STORM COMPLEX COULD AFFECT THE AREA. THE MODELS
DIFFER CONSIDERABLY ON THE INITIATION POINT OF THIS COMPLEX
WEDNESDAY AFTERNOON AND WHERE IT TRACKS WEDNESDAY NIGHT.

THURSDAY ON...
THE MODEL CONSENSUS HAS HIGH CHANCE TO LIKELY POPS FOR THURSDAY
BASED ON AN ORGANIZED STORM COMPLEX MOVING THROUGH THE AREA.

THURSDAY NIGHT THROUGH SUNDAY THE MODEL CONSENSUS CONTINUES THE
ACTIVE WEATHER PATTERN FOR THE AREA WITH SLIGHT CHANCE TO CHANCE
POPS IN EVERY 12 HOUR PERIOD. THERE WILL BE PERIODS OF DRY WEATHER
FROM THURSDAY NIGHT THROUGH SUNDAY THAT MAY BE 6 OR MORE HOURS LONG.
HOWEVER...DIFFERENCES BETWEEN THE MODELS ON THE TIMING OF FEATURES
DOES NOT ALLOW THE PLACEMENT OF DRY WEATHER WITH ANY CERTAINTY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1243 PM CDT MON JUN 16 2014

ISOLATED TO SCATTERED STORMS OVER NORTHEAST MO WILL LIFT NORTHWARD
OVER THE AREA AND CONTINUE TO DEVELOP INTO EARLY THIS EVENING.
A PULSE SEVERE STORM WITH LARGE HAIL AND DAMAGING WINDS WILL BE
POSSIBLE. OTHERWISE... ANTICIPATE SEVERE STORMS OUT WEST TO MOVE
INTO AREAS MAINLY ALONG AND NORTH OF I-80 LATER THIS EVENING INTO
THE OVERNIGHT AHEAD OF A WARM FRONT. THESE STORMS WILL BRING RISK
OF VERY LARGE HAIL AND DAMAGING WINDS OF 60-80 MPH. AS RESULT HAVE
HIT THE MENTION OF STORMS HARDEST AT KDBQ AND KCID. CONDITIONS IN THE
STORMS WILL LOWER INTO MVFR TO IFR. RESIDUAL OUTFLOW BOUNDARIES
AND VEERING 50 KT LOW LEVEL JET MAY ALLOW FOR REDEVELOPMENT TO
PERSIST INTO EARLY TUE AM. ABUNDANT MOISTURE AND WET GROUND IN
SOME AREAS MAY ALLOW FOR PATCHY FOG 2-6SM TO DEVELOP TOWARD SUNRISE.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

UPDATE...SHEETS
SYNOPSIS...SHEETS
SHORT TERM...SHEETS
LONG TERM...08
AVIATION...05
Hazardous weather outlook, Jun 16, 12:05 PM CDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1205 PM CDT MON JUN 16 2014

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-170915-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
1205 PM CDT MON JUN 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS ARE LIKELY OVER PORTIONS OF THE OUTLOOK AREA
LATE THIS AFTERNOON AND EVENING. AT THIS TIME...THE AREA MOST AT
RISK FOR SEVERE WEATHER APPEARS TO BE NORTH OF A LINE FROM OTTUMWA
IOWA...TO GALESBURG ILLINOIS. VERY LARGE HAIL TO AROUND THE SIZE OF
GOLFBALLS...AND DAMAGING WINDS OF 60 MPH TO POSSIBLY OVER 80 MPH WILL
BE THE MAIN THREATS. ISOLATED BRIEF TORNADOES WILL ALSO BE POSSIBLE.
IN ADDITION...HEAVY RAINFALL COULD RESULT IN LOCALIZED FLASH
FLOODING DUE TO INTENSE RAINFALL RATES.

THE STORM PREDICTION CENTER HAS A SLIGHT RISK OF SEVERE STORMS
FOR MOST OF THE OUTLOOK AREA...WITH A MODERATE RISK FOR PORTIONS OF
EASTERN IOWA NORTH OF INTERSTATE 80.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE CONFIDENCE THAT THE AREA WILL BE IN OR CLOSE TO THE ORGANIZED
THUNDERSTORM TRACK TUESDAY THROUGH SUNDAY IS HIGH. CONFIDENCE IS
LOW ON WHERE EACH THUNDERSTORM COMPLEX WILL TRACK. DEPENDING UPON
WHERE STORMS TRACK...RAINFALL AMOUNTS COULD BE VERY SIGNIFICANT.

THUNDERSTORMS WILL BE POSSIBLE EVERY DAY FROM TUESDAY THROUGH
SUNDAY.

THE STORM PREDICTION CENTER HAS A SLIGHT RISK OF SEVERE STORMS
TUESDAY AND TUESDAY NIGHT NORTH OF INTERSTATE 80...AND FOR THE
ENTIRE AREA WEDNESDAY AND WEDNESDAY NIGHT. RIGHT NOW THE PRIMARY
THREATS APPEAR TO BE HIGH WINDS AND HAIL.

AREAS THAT DO NOT SEE RAIN TUESDAY OR WEDNESDAY WILL BE VERY WARM
AND HUMID...WITH HEAT INDEX READINGS POTENTIALLY WELL INTO THE
90S.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY FOR PORTIONS OF THE OUTLOOK AREA LATE
THIS AFTERNOON AND EVENING.

05/SHEETS/08

In the hours before

Local storm report, Jun 16, 3:36 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
336 PM CDT MON JUN 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HEAVY RAIN       3 ENE CHARLIE HEATH MEM 40.60N 91.84W
06/16/2014  M1.10 INCH       CLARK              MO   TRAINED SPOTTER

&&

BILLN
Local storm report, Jun 16, 3:38 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
338 PM CDT MON JUN 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     HAIL             1 ESE WASHINGTON        41.30N 91.68W
06/16/2014  M0.50 INCH       WASHINGTON         IA   TRAINED SPOTTER

            PEA TO MARBLE SIZE HAIL.

&&

TEO
Local storm report, Jun 16, 3:40 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
340 PM CDT MON JUN 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     TSTM WND GST     2 E WASHINGTON          41.30N 91.65W
06/16/2014  E60 MPH          WASHINGTON         IA   LAW ENFORCEMENT

            ESTIMATED 50 TO 60 MPH. SMALL LIMBS DOWN.

&&

BILLN
Local storm report, Jun 16, 3:47 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
347 PM CDT MON JUN 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 PM     TSTM WND GST     WASHINGTON              41.30N 91.69W
06/16/2014  M67 MPH          WASHINGTON         IA   AWOS

            AWOS MEASURED.

&&

BILLN
Local storm report, Jun 16, 3:49 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
349 PM CDT MON JUN 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND GST     WASHINGTON              41.30N 91.69W
06/16/2014  M67.00 MPH       WASHINGTON         IA   AWOS

            AWOS MEASURED.

&&

BILLN
Local storm report, Jun 16, 4:06 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
406 PM CDT MON JUN 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             RIVERSIDE               41.48N 91.57W
06/16/2014  M0.75 INCH       WASHINGTON         IA   PUBLIC

            1/2 TO 3/4 INCH HAIL. NEAR HILLS WINDS PICKED UP TO 40 TO
            50 MPH ESTIMATED. ON HWY 218 LOTS OF CARS ON THE SIDE OF
            ROAD WAITING FOR STORM TO PASS.

&&

TEO

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 4:11 PM CDTTornado WarningDVNHancock, McDonough34 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.